Rings over which flat modules are free
Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 965-967
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_5_a4,
author = {V. E. Govorov},
title = {Rings over which flat modules are free},
journal = {Doklady Akademii Nauk},
pages = {965--967},
year = {1962},
volume = {144},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a4/}
}
V. E. Govorov. Rings over which flat modules are free. Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 965-967. http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a4/